# SDR 2024F00014

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: General aviation
- Aircraft: N480CB
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20811
- Aircraft time: 1,129 hours, 598 cycles
- Engine: Hnywl AS90721A
- Engine time: 1,129 hours, 598 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Unsecure
- Location: Nr 2 Eng Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: B, A

## Discrepancy

#2 ENGINE LOW OIL PRESSURE INDICATION AT CRUISE. REDUCED POWER BY 5% N1 AND OIL PRESSURE CAME BACK IN THE GREEN. PRECAUTIONARY DIVERT TO PHX AND DECLARED EMERGENCY. ENGINE WAS NOT SHUTDOWN INFLIGHT. ORIGINAL ROUTING DAL-LAS. UPON INSPECTION BY TECHNICIAN IN PHX, IT WAS REVEALED THE OIL CAP WAS UNSECURE ON #2 ENGINE, RESULTING IN LOSS OF 3 QTS OF OIL. OIL RESERVOIR WAS NOT EMPTY. MX INSPECTED, CLEANED, SERVICED, PERFORMED ENGINE POWER RUNS WITH CREW AND NO FURTHER DISCREPANCIES.
